Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 106, Number 3

All articles in this issue are freely accessible.

The Marcel Riesz theorem on conjugate functions
Frank Forelli.
Trans. Amer. Math. Soc. 106 (1963), 369-390
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0147827
Extreme eigenvalues of $N$-dimensional convolution operators
Harold Widom.
Trans. Amer. Math. Soc. 106 (1963), 391-414
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0145294
Real functions coming from flows on compact spaces and concepts of almost periodicity
L. Auslander and F. Hahn.
Trans. Amer. Math. Soc. 106 (1963), 415-426
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0144325
Matrix representations of $d$-simple semigroups
R. J. Warne.
Trans. Amer. Math. Soc. 106 (1963), 427-435
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0143836
Sojourn times and the exact Hausdorff measure of the sample path for planar Brownian motion
Daniel Ray.
Trans. Amer. Math. Soc. 106 (1963), 436-444
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0145599
Some Hilbert spaces of analytic functions. I
Louis de Branges.
Trans. Amer. Math. Soc. 106 (1963), 445-468
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0145335
Limiting distributions for critical multitype branching processes with discrete time
T. W. Mullikin.
Trans. Amer. Math. Soc. 106 (1963), 469-494
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0144386
Boundary theory for recurrent Markov chains
John G. Kemeny and J. Laurie Snell.
Trans. Amer. Math. Soc. 106 (1963), 495-520
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0144380
Islands and peninsulas on arbitrary Riemann surfaces
Leo Sario.
Trans. Amer. Math. Soc. 106 (1963), 521-533
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0145067
On certain representations of the measure algebra of a locally compact abelian group
Horst Leptin.
Trans. Amer. Math. Soc. 106 (1963), 534-540
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0154949
Errata: “Homogeneous manifolds of zero curvature”
Joseph A. Wolf.
Trans. Amer. Math. Soc. 106 (1963), 540
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0171243